MathSciNet Relay Station
MathSciNet bibliographic data
MR1244397 14E05 (14E22)
Jelonek, Zbigniew The set of points at which a polynomial map is not proper. Ann. Polon. Math. 58 (1993), no. 3, 259–266.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement